(ACETAMINOPHEN + ASPIRIN + CAFFEINE)
Each capsule contains 250mg Acetaminophen, 250mg Aspirin and 65mg caffeine
For the temporary relief of minor aches and pain associated with headache, sinusitis, cold, muscular aches, premenstrual and menstrual cramps, toothache and for the minor pain from arthritis.
Adult: 2 capsules with water every 6 hours while symptoms persist, not to exceed 8 capsules in 24 hours, or as directed by the physician.
Children under 12 years of age: Consult a doctor
If you consume alcoholic drinks daily, consult your doctor before taking acetaminophen and aspirin as both may cause liver damage and stomach bleeding.
If pain or fever get worse after taking Drucedrin, consult your doctor.
Pregnant women and nursing mothers should seek medical advice before taking Drucedrin.
If you are allergic to aspirin or have asthma, heartburn, stomach pain or upset, ulcer or bleeding problems, do not take Drucedrin unless directed by the physician.
If loss of hearing or ringing in the ear occurs, consult your doctor before taking more.
DRUG INTERACTION PRECAUTION
Do not take this product if you are taking a prescription drug for anticoagulation (thinning of blood), diabetes, gout of arthritis unless directed by physician.
KEEP OUT OF THE REACH OF CHILDREN
Store below 30oC. Protect from light.
Pack of 10 x 10 Blisters and bulk of 500`s.